# SDR ALGA2012110729129

- Difficulty date: November 6, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N271AL
- Make and model: Bell 206L-4
- Aircraft serial: 52287
- Aircraft time: 9,993 hours
- Engine: Allsn 250C30
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Rpm Indicating
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL ROLL UP OF THROTTLE,  THE RPM WAS NOTED AS WELL ABOVE 101 PERCENT AND WAS "BEEPED" DOWN TO 100 PERCENT.  FIVE MINUTES INTO THE FLIGHT THE RPM WAS NOTED TO BE WELL BELOW LOWER REDLINE APPROX 98 PERCENT.  ATTEMPTED TO BEEP THE RPM UP BUT WAS UNSUCCESSFUL.  MX PERFORMED INSPECTION WITH NO DEFECTED NOTED, COMPLIED WITH GROUND RUNS, OPS CHECKED GOOD ALSO COMPLIED WITH OPS FLIGHT CHECK AND WAS GOOD.
